# SDR DXTA2018012100499

- Difficulty date: January 21, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N890QS
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0010
- Aircraft time: 6,075 hours, 4,250 cycles
- Engine: Hnywl TFE73150R
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Transducer
- Part number: 30707227
- Part serial: 07193653303
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, THE RIGHT ENGINE N1 ROLLED BACK APPROX 5 TO 7 PERCENT. SIGNIFICANT YAWING WAS NOTICED AS THE ENGINE ROLLED BACK AND THEN RESUMED NORMAL POWER.  FELT LIKE WHEN ONE ENGINE COMPUTER GOES OFFLINE AND THEN RESUMES.  DEEC DOWNLOADS REVEALED FAULT CODE 11, N2 MONOPOLE CIRCUIT OPEN. CHECKED WIRING FOR N2 MONOPOLE WITH NO DEFECTS NOTED.  REPLACED N2 TRANSDUCER. OPS AND LEAK CHECKED GOOD. ALL WORK IAW LMM 77-10-05.
